Piriton Allergy 30 Tablets
FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Patient Information Form
Piriton Allergy Tablets acts as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.
Effective allergy treatment for
- Dust mites and mould spore allergies
- Nettle rashes and hives
- Skin allergies and dermatitis
- Prickly heat and heat rash
- Allergic reactions to certain foods or food additives
- Medicine reactions
- Insect bites and stings
- Itching caused by chickenpox
How to take Piriton Allergy Tablets:
Adults (including the elderly) and children aged over 12 years: Take one tablet every 4 to 6 hours.
- Do not take more than 6 tablets in 24 hours.
- Children aged 6 to 12 years: Give 1/2 tablet every 4 to 6 hours.
- Do not give more than 6 half tablets in 24 hours.
- Children under 6 years of age: Not recommended.
If you (or someone else) swallow a lot of the tablets all together, or if you think a child has accidentally swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately.
Do not drive if it is you who has taken too many tablets. Take these tablets with you so that the doctor can see what has been taken.
If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
Do not take these tablets if you:
- Are allergic to antihistamines or to any of the ingredients listed above.
- Have taken drugs for depression called monoamine oxidase inhibitors (MAOI) within the last 14 days.
Please see your doctor before you take these tablets if you:
- Have epilepsy, glaucoma, an enlarged prostate, an overactive thyroid, very high blood pressure, or heart, liver or lung disease.
- Are taking drugs to treat anxiety or to help you sleep.
- Are taking any medicine containing phenytoin for epilepsy.
Taking this medicine with food and drink:
- As with other antihistamines the effects of alcohol may be increased.
Pregnancy and breast feeding:
- Medicines should not be used during pregnancy, or breast feeding, without seeking advice from a doctor.
Driving and using machines
- These tablets may cause drowsiness, dizziness, blurred vision and loss of co-ordination. If you experience any of these effects do not drive or operate machinery.
Important information about some of the ingredients of the tablets:
- This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking.
Piriton Allergy Tablets are round, yellow tablets engraved on one side with a P above the break line.Each tablet contains the active ingredient: Chlorphenamine maleate 4 mg. Other ingredients: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.
8 other products in the same category:
- Reduced price